# SDR FDEA201101260375

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 53FX1475102
- Condition: Misinstalled
- Location: Bs 570-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MCD UPPER IB AFT SILL HAS NO RIVET SPACING.   ACCOMPLISHED REPAIRS AT MCD UPPER INBD AFT SILLS IAW EA 7-5310-143936, EA 7-5310-123575, & EA 7-5310-143935.
